American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Marcel Jackson and Mikhail Volkov. Relatively inherently nonfinitely q-based semigroups. Trans. Amer. Math. Soc. 361 (2009) 2181-2206. MR 2465833.
Abstract, references, and article information   
View Article: PDF

[2] J. G. Raftery. Representable idempotent commutative residuated lattices. Trans. Amer. Math. Soc. 359 (2007) 4405-4427. MR 2309191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. J. Blok and C. J. van Alten. On the finite embeddability property for residuated ordered groupoids. Trans. Amer. Math. Soc. 357 (2005) 4141-4157. MR 2159703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. E. Adams and W. Dziobiak. $Q$-universal quasivarieties of algebras . Proc. Amer. Math. Soc. 120 (1994) 1053-1059. MR 1172942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Keith Kearnes and Ralph McKenzie. Commutator theory for relatively modular quasivarieties . Trans. Amer. Math. Soc. 331 (1992) 465-502. MR 1062872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. E. Adams and Matthew Gould. A construction for pseudocomplemented semilattices and two applications . Proc. Amer. Math. Soc. 106 (1989) 899-905. MR 976362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. J. Blok and Don Pigozzi. Algebraizable logics. Memoirs of the AMS 77 (1989) MR 973361.
Book volume table of contents   

[8] Robert W. Quackenbush. Completeness theorems for universal and implicational logics of algebras via congruences . Proc. Amer. Math. Soc. 103 (1988) 1015-1021. MR 954975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Don Pigozzi. Finite basis theorems for relatively congruence-distributive quasivarieties . Trans. Amer. Math. Soc. 310 (1988) 499-533. MR 946222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leslie Hogben and Clifford Bergman. Deductive varieties of modules and universal algebras . Trans. Amer. Math. Soc. 289 (1985) 303-320. MR 779065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1